Asymptotics for increments of stopped renewal processes
2010 (English)In: Statistics and Probability Letters, ISSN 0167-7152, Vol. 80, no 7-8, 558-565 p.Article in journal (Refereed) Published
Motivated by our earlier work on change-point analysis we prove a number of limit theorems for increments of renewal counting processes, or the corresponding first passage times. The starting point of the increments is deterministic as well as random, a typical example being the first stopping time to detect a change-point of some (continuously) observed process.
Place, publisher, year, edition, pages
2010. Vol. 80, no 7-8, 558-565 p.
IdentifiersURN: urn:nbn:se:uu:diva-119646DOI: 10.1016/j.spl.2009.12.010ISI: 000276117900005OAI: oai:DiVA.org:uu-119646DiVA: diva2:300590